# SDR UALA2012070503614

- Difficulty date: July 4, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 61,013 hours, 23,026 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759A000010
- Part serial: 69
- Condition: Faulty
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CFDS TEMP CONTROL TEST IN CDU FAULTS P1 AND P2 CONTROLLERS.   REPLACED NR 1 PACK TEMP CONTROLLER (7HH) PER MM.  DURING OPS TEST OF CABIN TEMP CONTROLLER, FAILS NR 1 PACK RAM AIR IN ACTUATOR (8HH).
